The Ramanujan Journal

, Volume 2, Issue 4, pp 499–509

A Hypergeometric Hierarchy for the Andrews Evaluations

  • D. Stanton

DOI: 10.1023/A:1009784911098

Cite this article as:
Stanton, D. The Ramanujan Journal (1998) 2: 499. doi:10.1023/A:1009784911098


Several 6F5(1) evaluations are given which generalize Andrews' 5F4(1) evaluations. All such evaluations are shown to be equivalent to transformations for a 4F3(z). The methodology allows for higher evaluations, for example an 8F7(1) is given which specializes to over one hundred 5F4(1) results, including all of Andrews'.

hypergeometric series

Copyright information

© Kluwer Academic Publishers 1998

Authors and Affiliations

  • D. Stanton
    • 1
  1. 1.School of MathematicsUniversity of MinnesotaMinneapolis